# SDR ASAA2019061129666

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,409 hours, 10,255 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Malfunctioned
- Location: Nr 1 Engine Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 7827300 REQUIRES TO VERIFY FAULT FOR 50 HRS FOR #1 ENG. GROUNDED - YES. #1 ENGINE EEC INPUT MONITORING SHOWED T495S1 PROBE READING NEGATIVE 0.13 DEGREES C. PER B737-800 AMM 77-21-00-140-801 STEP B.(9), PERFORMED T49.5 PROBE AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00 - FOUND PROBE T495S1 RESISTANCE OUT OF LIMITS AND CJ9 HARNESS INSULATION RESISTANCE FOR PINS 7 AND 8 OUT OF LIMITS. REMOVED AND REPLACED T495S1 EGT PROBE PER AMM 77-21-00-000-801-F00/AMM 77-21-00-400-801-F00. REMOVED AND REPLACED CJ9 EGT HARNESS PER AMM 73-21-06-000-803-F00/AMM 73-21-06-400-803-F00. PERFORMED FADEC SYSTEM TESTS PER AMM 73-21-00-740-004-F00: EEC TEST PER AMM 73-21-00-700-804-F00, IDENT/CONFIG TEST PER AMM 73-21-00-700-808-F00, POWERPLANT TEST #12 (ACTUATORS TEST) PER AMM 71-00-00-700-807-F00, AND EEC DISCRETES TEST PER AMM 73-21-00-700-809-F00 - ALL TESTS PASS.
